# SDR QMLA2011020911021

- Difficulty date: February 9, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N125LN
- Make and model: Snias AS350B2
- Aircraft serial: 4145
- Aircraft time: 1,999 hours, 5,958 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,856 hours, 4,292 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Cotter Pin
- Condition: Missing
- Location: Gas Generator
- Part time: 1,749 hours, 894 cycles
- Component: Gas Generator, Tmeca
- Component part number: 70BM035420
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ACFT ARRIVED ON FEBRUARY 7, 2011 FOR AN ENGINE MODULE 2/3 CHANGE.  THE MECHANIC REMOVED THE O/H UNIT FROM THE SHIPPING CONTAINER AND VERIFIED THE PAPERWORK.  HE THEN REMOVED THE ENGINE FROM THE ACFT TO FACILITATE THE MODULE CHANGE.  ONCE THE REINSTALLATION OF THE O/H MODULE 2/3 BEGAN, THE MECHANIC NOTICED THAT THE DEFLECTOR NUT COTTER PIN WAS NOT INSTALLED.  THE MECHANIC THEN REFERENCED BACK TO THE MM, WHERE IT IS ALSO ADDRESSED IN A NOTE IN THAT SAME PARAGRAPH.  THE INSTALLATION OF THE MODULE 2/3 WAS STOPPED AT THAT POINT, AND THE FIELD TECH FOR MFG WAS CONTACTED FOR VERIFICATION.
